# SDR DALA2025041002788

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,676 hours, 6,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. ADDITIONAL LOCATIONS 19B, 20B - STRIP IS PRESENT BUT NOT ATTACHED TO THE FLOOR. / INTERIOR. INSTALLED STRIP AT SEAT 19/18B OPS CHECK GOOD. (LP# 0900476)
